Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have PCOS. Irregular period. Taking meteformin. Been having cramps with upset stomach. Why?

I have PCOS and have not had a normal mentural cycle since last May 2011. So I have been taking meteformin and supplments-Vitex, fish oil, prime rose, pro-biotic. I finally got a period in June 2012, and I am currently on my cycle. But I am so confused, I do not have blood on my pad, only when I wipe it is bright red. I have been having cramps each cycle. So my husband and i had intercourse a week before my June cycle. So How may I found out if I am ovualting or I know woman with PCOS WHO HAVE CYCLES don t necessary ovualte. I stopped taking my supplments and meteformin a week ago.. My stomach gets really upset. What would you suggest?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Do not stop taking the medicines without prior consultation with your doctor.

There are ovulation detecting kits that are available over the counter. It is too late for you to do the test.

My suggestion to you is to go back to your gynaecologist and get an ultrasound of the pelvis done to look for the changes, a transvaginal ultrasound would be ideal.

Hope this helps.

Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor